# SDR SIMA20140903005

- Difficulty date: September 3, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG GREEN HARNESS CHAFING ON THE FIRE EXTINGUISHING TUBE AFT & ABOVE THE ATS.  PERFORMED REPAIR IAW RR MM 70-00-00-300-804.
